Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tiffaniez

What's happening?!

Recommended Posts

This is my 9th day on DK's Regimen and my skin and my face gets really red all day and all night, but reddest when I put the BP on. I follow the Regimen religiously, twice a day, gentle cleansing, gentle putting of BP, all that. I don't touch my face so much and I don't pick on my face, it just gets really red like a really red lightbulb.

I've cleared up but I still have some red marks, but is the burning sensation and the redness normal?

I can't even go out with my friends with my face looking all burnt and my skin shedding.

Link to comment
Share on other sites

yeah. it just sounds like you're really sensitive to BP. i'm the same way except i react a little different. try cutting back to just using it once a day. see if it still clears you up. if it doesn't try to do it for a little while until maybe you get more accustomed to it.

Link to comment
Share on other sites

The redness sounds normal. Make sure you're moisturizing.

Start here for the Regimen step-by-step directions.

Please be sure to read the What to expect page as that helps you see what's normal when you're starting out with the Regimen.

The Biggest Mistakes page will help you determine whether or not you should add that product or change up something with regards to the Regimen.

If you continue to have trouble, Having Trouble? will guide you through a series of questions that will help you pinpoint areas of concern with your use of the Regimen.

There's also a series of Frequently Asked Questions that address the most frequent questions that regularly come up.

Here's a helpful list on Finding Supplies. You can use Dan's products or find the needed gentle cleanser, 2.5% Benzoyl peroxide product, and a gentle, non-comedogenic moisturizer at a local drugstore.

I suggest reading all the above links; they're really helpful.

Link to comment
Share on other sites

this sounds normal, especially if you are first starting out and you haven't really tried BP before. it should eventually work itself out. Maybe add a little extra moisturizer for the time being and see if that helps.

if this is still continuing after about 2-3 weeks, try cutting back on the amount of BP.

Link to comment
Share on other sites

Thanks so much for the responses. I'm reading Wynne's links and the redness has dissipated a bit on my forehead area. There's still some crusting and redness on my cheeks but I'm hoping that they'll eventually subside. I'm going to try using a smaller amount of BP, I'm gonna see if this'll work.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×